English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The Principle of Legality in the Criminal Law of the U.S.A

Yu, G. (2008). The Principle of Legality in the Criminal Law of the U.S.A. Journal of ShaanXi University of Technology, 2, 47-52.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Yu, Gaoneng1, Author              
Affiliations:
1Max Planck Institute for Research on Collective Goods, Max Planck Society, ou_2173688              

Content

show

Details

show
hide
Language(s):
 Dates: 2008
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of ShaanXi University of Technology
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 2 Sequence Number: - Start / End Page: 47 - 52 Identifier: -